# SDR 2007UALA00845

- Difficulty date: March 21, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 34,939 hours, 12,834 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STR 29R AT STA 1743 HAS 2 SHEARED RIVETS.  FUSELAGE FRAME HAS DEEP GOUGES STA 1720 BETWEEN STR 29L TO OUTBOARD OF STR 29R.  SKIN GROUND AWAY STA 1720 STR 29L TO JUST OUTBOARD OF STR 29R.  [06-14-07]  MAJOR REPAIR ACCOMPLISHED.  CHORD REPAIRS 3 EA ARE PERMANENT REPAIRS, AFT SKIN REPLACEMENT WAS A PERMANENT REPAIR. FORWARD SKIN REPAIR WAS CATEGORY B INTERIM REPAIR PER UA ENGINEERING SPECIFICATIONS.
